# SDR R61A2024022630084

- Difficulty date: January 28, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 45,979 hours, 28,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066796001
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF111, FLOOR STRUCTURE, CRACK ON FLOOR SUPPORT AT FR 86 L/H SIDE.
